# SDR SWIA2025082500416

- Difficulty date: April 16, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH VERTICAL FWD DRAG ANGLE IS CRACKED.      (C-CHECK RO 8/21/2025)    REPAIRED RH VERTICAL FORWARD DRAG ANGLE BY INSTALLING -3 DOUBLER ANGLE AND -4 ANGLE FILLER ON VERTICAL STABILIZER TO FUSELAGE FWD ATTACHMENT PER REF CRJ 900 SRM 55-31-00-201-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
